# SDR QXEA2024091500211

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N664QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000963
- Aircraft time: 1,079 hours, 957 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DURING APU SHUT DOWN A RAMPER REPORTED GREY SMOKE/MIST EMINATING FROM THE APU AREA, NOT THE TAIL CONE EXHAUST. THERE WAS ASLS OA BLACK OILY FLUID DRIPPING FROM THE BOTTOM APU INLETT. NO ABNORMAL APU INDICATIONS ON EICAS DURING THE APU SHUTDOWN/START.REMOVED FROM SERVICE. C/W GVI OF AREA. FOUND RESIDUAL FLUID STREAKING FROM DRAIN BEHIND PANEL 195ML. OPENED #2 HYD ACCESS PANEL VERIFIED NO ACTIVE LEAKS, RESIDUAL FLUID ONLY. CLEANED FLUID AND AREA. CLOSED HYD ACCESS PANEL. STARTED APU IAW AMM 49-10-00-910-801-A. PERFORMED GVI OF AREA, FOUND NO ACTIVE SMOKE OR FLUID. STOPPED APU IAW AMM 49-10-00-910-802-A. AIRCRAFT OKAY FOR SERVICE.
